# SDR USAA2013040100012

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 36,686 hours, 21,462 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Transformer
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ELECTRICAL SMELL IN FORWARD HALF OF A/C BOTH WITH EXTERNAL AIR AND APU AIR.  MAINTENANCE PERFORMED J/C 26L00021001 AND FOUND PSU TRANSFORMER AT ROW 3A/C OVERHEATED.  PER AMM, REMOVED AND REPLACED PSU IAW AMM 25-25-11-000-001A.  PSU AT ROW 3A/C OPS CHECK OK.
